MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ACT ARTIC HD ARCOM XL 28X44MM; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. ACT ARTIC HD ARCOM XL 28X44MM; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 802202801, zb 12/14 cocr hd 28mm x -3.5, 3164624.110024464, g7 dual mobility liner 44mm f, 66227174.110010266, g7 osseoti multihole 56mm f, 66379113.G2: foreign: norway.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the head disengaged from the bearing in the patient post operatively.The surgeon is certain full pressure was added and the head was fully inserted in the bearing.The bearing was still in the liner during the revision surgery.There is no additional information available.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: right total hip arthroplasty with evidence of posterior dislocation and normal position on image three.A definitive root cause cannot be determined.This complaint was confirmed based on the provided x-rays.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: d9, g3, g6, h2, h3, h6.Visual examination of the returned product identified there are indentations visible on the od of the device and to both the inner and outer diameter lip of the device.The diameter of the inner hole was checked per the attached print and found in conformance.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Root cause unchanged.This complaint was confirmed based on the provided x-rays.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ACT ARTIC HD ARCOM XL 28X44MM
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18959224
Report Number0001825034-2024-00815
Device Sequence Number15793826
Product Code LPH
UDI-Device Identifier00880304491359
UDI-Public(01)00880304491359(17)280922(10)66202344
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K110555
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue NumberXL-200150
Device Lot Number66202344
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2024
Supplement Date Received by Manufacturer07/18/2024
01/06/2025
Initial Report FDA Received Date03/22/2024
Supplement Report FDA Received Date07/24/2024
01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown